Alert archive / Indiana / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Indianapolis, IN

June 23, 2013Marion County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 23, 2013, 4:39 PM EDT for Marion County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2013, 4:39 PM EDT (20:39 UTC)
Expired
Jun 23, 2013, 7:30 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

County Marion County, IN

The radar

The Indianapolis radar (KIND), 12 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:55 PM EDTHEAVY RAIN 3.757 W Indianapolis, INRAINFALL FELL DURING A 90 MINUTE PERIOD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WGUS53 KIND 232039
FFWIND
INC097-232330-
/O.NEW.KIND.FF.W.0012.130623T2039Z-130623T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
439 PM EDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 730 PM EDT

* AT 430 PM EDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING      
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  RADAR ESTIMATED OVER 3 INCHES OF RAIN HAS FALLEN OVER THE LAST     
  HOUR AND A HALF. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
  OF WESTERN MARION COUNTY...INCLUDING THE TOWNS OF CLERMONT...EAGLE
  CREEK RESERVOIR AND INDIANAPOLIS INT'L AIRPORT.

AT 430 PM EDT...TRAINED SPOTTERS REPORTED 2 FEET OF WATER OVER 
SIGSBEE STREET. 

THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 121 AND 125.

THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 69 AND 72.

THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 70 AND 73.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LITTLE EAGLE CREEK...STERLING RUN...GOOSE CREEK...EAGLE CREEK...WHITE
RIVER...SEERLEY CREEK...CROOKED CREEK...GUION CREEK...FISHBACK
CREEK...EAST FORK WHITE LICK CREEK...AVON CREEK AND FLYNN CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF HALF AN INCH OF RAIN IS POSSIBLE IN 
THE WARNED AREA.

AT 430 PM EDT...TRAINED SPOTTERS REPORTED 2 FEET OF WATER OVER 
SIGSBEE STREET.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3992 8622 3966 8629 3966 8633 3982 8633
      3992 8630

$$

KOCH
1 follow-up statement
985 
WGUS73 KIND 232205
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EDT SUN JUN 23 2013

INC097-232330-
/O.CON.KIND.FF.W.0012.000000T0000Z-130623T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION-
605 PM EDT SUN JUN 23 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARION
COUNTY UNTIL 730 PM EDT...

AT 430 PM EDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS 
OCCURRING ON SIGSBEE STREET AT THE INDIANAPOLIS INTERNATIONAL 
AIRPORT. 

FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF 
NORTHWESTERN MARION COUNTY...INCLUDING THE TOWNS OF CLERMONT...EAGLE 
CREEK RESERVOIR AND INDIANAPOLIS INT'L AIRPORT.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
LITTLE EAGLE CREEK...STERLING RUN...GOOSE CREEK...EAGLE CREEK...WHITE
RIVER...SEERLEY CREEK...CROOKED CREEK...GUION CREEK...FISHBACK
CREEK...EAST FORK WHITE LICK CREEK...AVON CREEK AND FLYNN CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LITTLE ADDITIONAL RAINFALL AMOUNTS ARE POSSIBLE IN THE WARNED AREA.

AT 430 PM EDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS 
OCCURRING ON SIGSBEE STREET AT THE INDIANAPOLIS INTERNATIONAL 
AIRPORT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3992 8622 3966 8629 3966 8633 3982 8633
      3992 8630

$$

KOCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 4:24 PM EDT, 15 minutes earlier.

Area forecast discussion, Jun 23, 4:24 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT SUN JUN 23 2013

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 234 PM EDT SUN JUN 23 2013

OCCASIONAL UPPER LEVEL WEATHER DISTURBANCES MAY AFFECT THE AREA INTO
THE MIDDLE OF WEEK. A COLD FRONT IS EXPECTED TO MOVE THROUGH AROUND
THURSDAY OR FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE WILL
BUILD INTO THE AREA BY NEXT WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...
ISSUED AT 234 PM EDT SUN JUN 23 2013

SCATTERED CONVECTION EXPECTED TO CONTINUE FOR THE REST OF THE
AFTERNOON ASSOCIATED WITH A WEAK UPPER LOW...MODERATELY UNSTABLE AIR
MASS...AND LITTLE CAP. MOST OF THE ACTIVITY SHOULD DIMINISH AFTER
SUNSET...HOWEVER THERE IS POTENTIAL FOR ADDITIONAL CONVECTION LATER
TONIGHT AS A REMNANT MVC FROM DISSIPATING COMPLEX OVER EASTERN
IOWA/MISSOURI MOVES INTO THE AREA. FOR THAT REASON...WILL KEEP
CHANCE POPS GOING THROUGHOUT THE TONIGHT PERIOD. HEAVY RAIN IS
POSSIBLE WITH PRECIPITABLE WATERS AROUND 1.75 INCHES.

GFS MOS LOWS TONIGHT LOOK REASONABLE BASED ON LOW LEVEL THICKNESSES.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
ISSUED AT 234 PM EDT SUN JUN 23 2013

MODEL DATA SUGGEST THE LOCAL AREA WILL REMAIN ON THE PERIPHERY OF AN
UPPER RIDGE THAT WILL GRADUALLY SHIFT WESTWARD TOWARDS THE SOUTHERN
ROCKIES BY THE MIDDLE OF THE WEEK. THIS WILL GRADUALLY VEER THE
UPPER FLOW TO A MORE NORTHWEST DIRECTION WITH TIME...BUT LITTLE IN
THE WAY OF LOWERING HEIGHTS/THICKNESSES EXPECTED DURING THIS PERIOD.
AS A RESULT...THERE WILL BE A CONTINUED THREAT FOR POTENTIAL MCS
ACTIVITY INTO THE MIDDLE OF THE WEEK AS STEEPER LAPSE RATES ADVECT
INTO THE AREA. MODEL DATA SEEM TO SUGGEST THE BEST THREAT FOR
CONVECTION WILL BE ON MONDAY AND WEDNESDAY...HOWEVER CONFIDENCE IN
LOCATION AND TIMING OF THESE POTENTIAL SYSTEMS AT THIS POINT IS LOW.
FOR NOW...WILL BROADBRUSH CHANCE POPS ALL PERIODS.

BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE
GUIDANCE LOOKS PRETTY GOOD...SO WILL NOT STRAY TOO MUCH FROM THEM.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...

ISSUED AT 219 PM EDT SUN JUN 23 2013

ECMWF AND GFS DEPICT A WARM AND MOIST PATTERN CONTINUING THROUGH
THE WORK WEEK BEFORE A COLD FRONT AND AREA OF HIGH PRESSURE
ARRIVES ON SATURDAY AND SUNDAY.

WEDNESDAY NIGHT THROUGH FRIDAY...A DEEP TROUGH REMAINS ALOFT AS AN
AREA OF LOW PRESSURE BEGINS TO PUSH SOUTHEAST OUT OF CANADA.
MEANWHILE A WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ACROSS
THE AREA AS WARM SOUTHERLY WINDS PROVIDE HUMID GULF AIR. THUS WILL
CONTINUE CHANCES FOR TSRA THROUGH SATURDAY AS THIS PATTERN
PERSISTS. A RIDGE OF HIGH PRESSURE AND A SURFACE HIGH PRESSURE
BUILDS ACROSS THE AREA ON SATURDAY NIGHT AND SUNDAY...FINALLY
BRINGING THE PRECIP CHANCES TO AND END AS LESS HUMID AIR ARRIVES ON
NORTHERLY WINDS.

&&

.AVIATION.../DISCUSSION FOR THE 232100Z TAF UPDATE/...

ISSUED AT 424 PM EDT SUN JUN 23 2013

TSRA AT KIND LOOKS TO GO BEYOND 2030Z SO EXTENDED IT TO 21Z.
OTHERWISE EXPECT SCATTERED STORMS TO CONTINUE THIS AFTERNOON SO LEFT
VCTS MENTION AFTERWARD.

PREVIOUS DISCUSSION FOLLOWS...
MAINLY VFR THIS PERIOD...ALTHOUGH MVFR TO IFR CONDITIONS WILL BE
POSSIBLE WITH ANY TSRA THAT STRIKES A TAF SITES...AS WELL AS MVFR
FOG PRIOR TO SUNRISE ON MONDAY.

USED A PERSISTENCE TYPE FORECAST DURING THIS PERIOD AS LITTLE
CHANGE IN AIR MASS AND OVERALL WEATHER PATTERN IS EXPECTED.
FORECAST SOUNDINGS CONTINUE TO INDICATE EASILY ATTAINABLE
CONVECTIVE TEMPERATURES AND A WARM AND MOIST AIR MASS IN PLACE.
THUS WILL CONTINUE THE DAILY VCTS MENTION DURING THE PEAK HEATING
HOURS AS WELL AS MVFR DURING PEAK COOLING HOURS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS
NEAR TERM...JAS
SHORT TERM...JAS
LONG TERM....PUMA
AVIATION...JP/50

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 23, 4:27 AM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
427 AM EDT SUN JUN 23 2013

INZ021-028>031-035>049-051>057-060>065-067>072-240830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
427 AM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: CHANCE OF THUNDERSTORMS.

HAZARDS: LIGHTNING...HEAVY RAIN...GUSTY WINDS AND SMALL HAIL.

TIMING: THIS AFTERNOON AND EVENING.

DISCUSSION: A WARM AND MOIST AIRMASS REMAINS IN PLACE ACROSS
CENTRAL INDIANA. THIS MAY LEAD TO SOME SHOWERS AND THUNDERSTORMS
THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED...ALTHOUGH SLOW MOVING STORMS COULD PRODUCE VERY HEAVY
RAIN AND FLOODING IN ISOLATED AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES FROM MONDAY THROUGH SATURDAY. AT THIS POINT...WIDESPREAD
SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT FROM ANY
THUNDERSTORM. WARM TEMPERATURES AND HIGH HUMIDITY COULD PRODUCE
HEAT INDEX VALUES IN THE UPPER 90S TO NEAR 100 DEGREES AT TIMES
THIS WEEK...ESPECIALLY TUESDAY AND WEDNESDAY.

DISCUSSION: A HUMID AND UNSTABLE AIRMASS WILL BE IN PLACE
THROUGHOUT THE WEEK...WITH SEVERAL CHANCES FOR SHOWERS AND
THUNDERSTORMS...AND VERY WARM CONDITIONS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL AND FLOODING AS A
RESULT OF SLOW MOVING THUNDERSTORMS...AS WELL AS ANY OTHER
PHENOMENA OBSERVED WITH THE STORMS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, Jun 23, 4:07 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     FLASH FLOOD      7 W INDIANAPOLIS        39.78N  86.28W
06/23/2013                   MARION             IN   TRAINED SPOTTER

            INTERSECTION OF WASHINGTON AND GIRLS SCHOOL FLOODED

&&

JAS
Local storm report, Jun 23, 4:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
433 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             6 W INDIANAPOLIS        39.78N  86.26W
06/23/2013  E0.75 INCH       MARION             IN   TRAINED SPOTTER

&&

JAS
Local storm report, Jun 23, 4:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
434 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             BROOKLYN                39.54N  86.37W
06/23/2013  E0.25 INCH       MORGAN             IN   PUBLIC

&&

JAS
Local storm report, Jun 23, 4:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
436 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     TSTM WND DMG     7 W INDIANAPOLIS        39.78N  86.28W
06/23/2013                   MARION             IN   TRAINED SPOTTER

            TREE BLOWN DOWN AT ROCKVILLE AND GIRLS SCHOOL ROAD

&&

JAS
Local storm report, Jun 23, 4:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             BROOKLYN                39.54N  86.37W
06/23/2013  E0.25 INCH       MORGAN             IN   NWS EMPLOYEE

&&

LEE
Local storm report, Jun 23, 4:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
439 PM EDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     TSTM WND GST     7 SW INDIANAPOLIS       39.72N  86.29W
06/23/2013  M55 MPH          MARION             IN   ASOS

            ALSO PENNY SIZE HAIL.

&&

JAS

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:21 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan24 min
Jun 23, 3:28 PM EDTSevere Thunderstorm WarningINDHendricks, Marion32 min
Jun 23, 3:42 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan33 min
Jun 23, 3:50 PM EDTAreal Flood AdvisoryINDMarion3 hr
Jun 23, 3:54 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion36 min
Jun 23, 4:07 PM EDTSevere Thunderstorm WarningINDHendricks, Marion23 min
Jun 23, 4:11 PM EDTAreal Flood AdvisoryINDHendricks, Morgan3 hr
Jun 23, 4:19 PM EDTAreal Flood AdvisoryINDMartin3 hr
Jun 23, 4:43 PM EDTAreal Flood AdvisoryINDJackson3 hr
Jun 23, 4:50 PM EDTAreal Flood AdvisoryINDBoone, Hamilton3 hr
Jun 23, 5:23 PM EDTAreal Flood AdvisoryINDBoone3 hr

Nearby

Flash Flood Warnings in Indiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.